# SDR ASAA1159414

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 13,619 hours, 4,156 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT LIGHT ILLUM AND CAME BACK ON AFTER 5 MIN COOL DOWN.  CHANGED WINDOW TEMP SENSOR SELECT SW POSITION OPS CHECKS GOOD.  RIGHT FRONT SENSOR READS MORE THAN 362 OHMS REF 30 41 00 810 812.  RE-VERIFIED OPERATION OF RIGHT FRONT WINDOW HEAT CHECKS GOOD.
